Interdependency and hierarchy of exact and approximate epidemic models on networks

Taylor, Timothy J and Kiss, Istvan Z (2014) Interdependency and hierarchy of exact and approximate epidemic models on networks. Journal of Mathematical Biology, 69 (1). pp. 183-211. ISSN 0303-6812

[img] PDF
Restricted to SRO admin only

Download (562kB)
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Istvan Kiss
Date Deposited: 20 Jun 2013 09:03
Last Modified: 13 Mar 2017 11:06
URI: http://sro.sussex.ac.uk/id/eprint/45515

View download statistics for this item

📧 Request an update